# SDR ASAA1058075

- Difficulty date: July 14, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 14,247 hours, 4,452 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002849
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000 FMC CDU ENG FAULTS FOUND MSG 73 30311 START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE.  SHORT TERM FAULT.  FAULT VERIFIED REF FIM 73 24 00 810 813 F00 FOUND NR 1 ENGINE START SWITCH FAULTY.  REMOVED AND REPLACED SWITCH, OPS CHECK GOOD.  REF AMM 80 11 00 FOR R&R/OPS CHECK.  FMC CDU FAULT VERIFIED CORRECTED REF AMM 73 21 00 EEC TEST, SEAMC NOTIFIED.
